Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Ben:1999,
author = {Ben, Abdallah N and Degond, P and Mehats, F},
journal = {ASYMPTOTIC ANALYSIS},
pages = {97--132},
title = {The Child-Langmuir asymptotics for magnetized flows},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000081724000001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {20},
year = {1999}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ben,Abdallah N
AU - Degond,P
AU - Mehats,F
EP - 132
PY - 1999///
SN - 0921-7134
SP - 97
TI - The Child-Langmuir asymptotics for magnetized flows
T2 - ASYMPTOTIC ANALYSIS
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000081724000001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 20
ER -